Guest

My cat foams at the mouth and drools soon and /or immediately after I put thyroid medication on her ear. What to do?

I phoned the vet with the problem and she seems stumped.
Mishka will start foaming immediately after the ointment is put on her ear, so she hasn't had time to rub her paw on the medicine to lick it, so I don't think ingesting some of it is the problem. It is not every day, but about 1/3 to 1/2 the time. It really takes a lot out of her and distresses both of us. Can she be having a reaction to the thyroid ointment on her ear?


Asked by Member 1188344 on Sep 3rd 2013 Tagged thyroid, vomitting in Medications
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

Orion Hemingway

Yes, ask your vet that you'd rather give the medicine in pill form. Panda is on thyroid pills 2x a day and I can get him to eat them with a pill pocket, a pill-dispensing treat. Orion likes both the salmon and chicken flavors. They have them at most pet stores and a bunch of vet offices too. ^_^


Orion Hemingway answered on 9/25/13. Helpful? Yes/Helpful: No 0 Report this answer